# SDR DALA2024093009524

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0579458) WEAR ON LH IN'BD & OUT'BD SEAT TRACKS AT STA 500I TO 520. SEAT TRACK SECTION PREVIOUS REPAIR LH IN'BD & OUT'BD AT STA 500I TO 520 WERE REPLACED PER B737-800 SRM 53-00-52-2R PROCEDURE. 4.
